A 26-year-old female asked:
Disclaimer

i feel dizzy, tired, hand numbing+tingling and muscle pain after took prednisolon alternova(10mg).2 tablets/day, today is first day, is it side effects?

1 doctor answer
Dr. Larry Marcus
40 years experience ENT and Head and Neck Surgery
Likely : Those all sound like common side effects of taking Prednisolone - you should contact the physician who prescribed the medication to let them know about your symptoms to see if they want you to continue with it.
Answered on Jan 27, 2015
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 19-year-old male asked:
Dr. Lynne Weixel
35 years experience Clinical Psychology
Bad choices: You probably don't need or want to pick A or B. Both require a doctor's DX and TX and it might be another thing altogether. A common cause of neuropat ... Read More
2
2 thanks
A 34-year-old member asked:
Dr. Michael Sparacino
36 years experience Family Medicine
See below: These symptoms could be serious and need to be thoroughly evaluated by your doctor.
A 18-year-old female asked:
Dr. Miroslava Fox
14 years experience Clinical Psychology
Get evaluated: Please contact your primary care doctor for an evaluation. These symptoms need to be discussed face to face. Good luck!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month